Asymptotic stability for coupled modal sliding mode control of vibration in a flexible structure

Ming Chang Pai, Alok Sinha

Research output: Contribution to journalArticle

12 Scopus citations


This paper deals with the asymptotic stability of the coupled modal sliding mode control of a vibratory structure in the presence of parametric uncertainties. The method is based on the linear fractional transformation and the small gain theorem / μ analysis. Using a flexible tetrahedral truss structure, a numerical example is presented to verify the theoretical analysis.

Original languageEnglish (US)
Pages (from-to)319-324
Number of pages6
JournalShock and Vibration
Issue number3
Publication statusPublished - 2009


All Science Journal Classification (ASJC) codes

  • Civil and Structural Engineering
  • Condensed Matter Physics
  • Geotechnical Engineering and Engineering Geology
  • Mechanics of Materials
  • Mechanical Engineering

Cite this